# SDR DXTA2011011104403

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 4,134 hours, 2,531 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG INDICATED UNLOCKED (YELLOW SLASHES) AFTER TAKEOFF. GEAR WAS CYCLED IAW EMERGENCY CHECKLIST. RT MLG INDICATED STUCK (RED SLASHES) AFTER SUBSEQUENT RETRACTION. LANDING GEAR WAS EXTENDED NORMALLY AND SHOWED ALL DOWN AND LOCKED.  PERFORMED OPS CHECK OF LANDING GEAR SYS. INSPECTED SWITCHES AND WIRE BUNDLES IN RT MLG WHEEL WELL.  NO DEFECTS NOTED. C/W LANDING GEAR TIME CYCLE TEST.  TIME CYCLE TESTED GOOD AT THIS TIME IAW MM 32-30-00. COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
